# SDR ASAA0782378

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 54,831 hours, 29,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143289
- Condition: Cracked
- Location: Bs 1407-1421 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT LONGERON 2R CRACKED JUST AFT OF 1418 FRAME.  REMOVED DAMAGED SECTION OF LONGERON LOCATED DRILLED AND INSTALLED A REPLACEMENT SECTION AND REPAIR SPLICE IAW MD80 SRM 53-02 PG 50 AND 52.
